# SDR WX0A2025111732636

- Difficulty date: November 10, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N209NV
- Make and model: Airbus A320-214
- Aircraft serial: 5901
- Aircraft time: 24,647 hours, 12,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY NOTED DURING AIRCRAFT HEAVY MX VISIT) (MAJOR REPAIR) NRC 2000-0046: SM (1042-20) REAR FUSELAGE, FR 66 RH, STGR 23, DOOR SILL, CORROSION FOUND AROUND NUT PLATE HOLE / REAR FUSELAGE, FR 66 RH, STGR 23, DOOR SILL PERMANENTLY REPAIRED AS PER SRM 53-41-14-300-001 REPAIR PRINCIPLE 11 REV.154. REPAIR CATEGORY A, NO FURTHER ACTION REQUIRED. SEE AWS FOR DETAILS."
